Show simple item record

dc.creatorCorrea, Iván
dc.creatorHentzel, Roy
dc.creatorLabra, Alicia
dc.date2011-01-06
dc.identifierhttp://www.revistaproyecciones.cl/article/view/9-15
dc.identifier10.4067/10.4067/S0716-09172010000100002
dc.descriptionWe study commutative right-nilalgebras of right-nilindex four satisfying the identity (b(aa))a = b((aa)a). Our main result is that these algebras are solvable and not necessarily nilpotent. Our results require characteristic ≠ 2, 3, 5.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttp://www.revistaproyecciones.cl/article/view/9-15/pdf
dc.rightsDerechos de autor 2010 Proyecciones. Journal of Mathematicses-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 29 No 1 (2010); 9-15en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 29 Núm. 1 (2010); 9-15es-ES
dc.source0717-6279
dc.source0716-0917
dc.titleSolvability of commutative right-nilalgebras satisfying (b(aa))a=b((aa)a)*es-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record